# SDR DXTA200300171

- Difficulty date: November 22, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 2,580 hours, 1,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200202033
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT HAD SMOKE IN COCKPIT TURNED OFF LEFT CABIN PAC AND SMOKE CLEARED, LANDED SAFELY AT GSO. TROUBLESHOT AND FOUND FAULTY COCKPIT ACM TURBINE, REMOVED AND REPLACED ACM, SYSTEM OPS CHECKED GOOD IAW CESSNA 750 MM CHAPTER 21-51-00.
